# SDR AMTA200700463

- Difficulty date: September 27, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- Engine: Rroyce RB211535E4
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32143069
- Part serial: 1493A
- Condition: Unserviceable
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG L ENG BLD OFF DISPLAYED.  LT ENG BLD AIR OFF LGT ILLUM WITH ENG RUNNING AND SW ON.  DUCT NORM.  JUMPERED RFCC NO HELP, REMOVED AND REPLACED NR 1 ENG PRESSUE REGULATING SHUTOFF VALVE IAW MM 36-11-09-002-008, OPS CHECKS NORMAL.  (K)
